MathSciNet Relay Station
MathSciNet bibliographic data
MR1872488 81Q05 (34L15 34L40)
Hall, Richard L.; Saad, Nasser; von Keviczky, Attila B. Spiked harmonic oscillators. J. Math. Phys. 43 (2002), no. 1, 94–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement